May 24, 2008
Diagnosed for 9 yrs found in 1999. Previously on pegasus interferon prefilled syringes and what are the side effects of pegasus and copegus.
| Response from Dr. McGovern
The side effects of pegylated interferon (Pegasys) and ribavirin (Copegus) include fatigue, decreased appetite, weight loss, depression, irritability, difficulty sleeping, rash, anemia, low white blood cell counts, low platelets counts and others....
You should discuss the side effects thoroughly with your physician before starting therapy. We see patients often who are having significant side effects so that symptomatic relief can be offered for the things that are the most troubling to them.
It is important also to know that a minority of patients have few to minimal side effects; most have some of the above side effects, particularly fatigue; the minority of patients actually stop drug because of side effects.
Noone can predict how you will respond. It is just a good idea to be well-informed so you can know what to expect. The most important thing is to take all your medications as prescribed to get the best result.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What To Do About Feeling Fatigued And Dizzy With Hep C?
- Life Expectancy For Hep C And Cirrhosis Patients
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- What Are Side Effects Of Genital Warts?
- Best Time To Take Truvada
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.